# SDR 2010FA0000485

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: General aviation
- Aircraft: N765SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- Aircraft time: 94,836 hours, 19,543 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 400
- Part time: 94,836 hours, 19,543 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 1 STIFFENER NR 3 BETWEEN NAC STA .234-259 WAS CRACK +/- 25MM
